# SDR VNAA202411240015

- Difficulty date: October 19, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: SH670333902
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS, MACHINED (7EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT.  BRACKETS, MACHINED (7EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-32-58-101-001-A01 AND REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-22-001-001-A01
